# SDR ASAA1149500

- Difficulty date: April 19, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 694147365
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BAFFLE CRACKED BETWEEN BS 400 AND 420 STR 26L.  REMOVED AND REPLACED DAMAGED BAFFLE IAW B737 400 SRM 51 40 02.
